# SDR AALA201601079002

- Difficulty date: January 5, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 18,286 hours, 15,311 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730116
- Part serial: 11043H7764
- Condition: Delaminated
- Location: Cockpit
- Part time: 8,511 hours, 7,149 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FIRST OFFICER DIRECT VIEW WINDSHIELD, LT CORNER DELAMINATED WITH INDICATION OF ARCING ALONG BUS BAR & HEATING ELEMENTS.  REPLACED FIRST OFFICER WINDSHIELD IAW AMM 56-11-00-000-801-A, 400-801-A & THE WINDOW HEAT CONTROLLER NR 2 IAW AMM 30-42-01-000-801-A, 400-801.  ACCOMPLISHED A SATISFACTORY OPERATIONAL & LEAK CHECK.  SEE AALA201601079009 FOR ADDITIONAL PART INFORMATION.
